# SDR AWXA200500123

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65596644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON STRINGER SPLICE BETWEEN BS 355 AND BS 363, STR 27 LT.  MAINTENANCE REMOVED CORRODED STRINGER SPLICE FROM BS 355 TO BS 363, 27 LT; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER SPLICE CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 AND 12.
